# SDR USAA2014090200004

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 4,082 hours, 1,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11181
- Condition: Low Pressure
- Location: R4 Door
- Part time: 4,846 hours, 2,073 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 DOOR ASSIST BOTTLE PRESS LOW.  SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
